Erratum to: On the DJL conjecture for order 6

Peter J.C. Dickinson

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)


In this note an erratum is provided to the article “On the DJL conjecture for order 6” by Naomi Shaked-Monderer, published in Operators and Matrices 11(1), 2017, 71–88. We will demonstrate and correct two errors in this article. The first error is in the statement of a proposition, which omits a certain category of extreme matrices. The second error is in the proof of a lemma. Fortunately the lemma itself is correct, and in this note we will in fact show that a stronger result holds.
Original languageEnglish
Pages (from-to)1197-1200
JournalOperators and matrices
Issue number4
Publication statusPublished - 2017


  • n/a OA procedure


Dive into the research topics of 'Erratum to: On the DJL conjecture for order 6'. Together they form a unique fingerprint.

Cite this